# SDR DALA12011510938

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 787-804
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LT CUSP WEB FROM STA 787- 804 BETWEEN X=54 TO X=60 AT PAX CABIN WITH REF OM828H CARD 33, ZONE 58 AND NRC (T0 262756).  REF NRC (T0 263839) CUSP WEB WAS REPAIRED IAW SRM 53-01, FIG 4.
